# SDR SWAA2022102864131

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 47,959 hours, 28,785 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR CAUSED A SCRATCH UNDER THE FWD ENTRY DOOR / [01] CLEANED AND INSPECTED AREA PER SRM 53-00-01. NO DAMAGE IN THE METAL. ONLY IN THE PAINT. PRIME AND PAINT DEFERRAL 365 CALENDAR DAYS PER AMM 51-00-59.;[02] C/W
